Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 88, NWS Jackson, MS

March 3, 2008Lamar County, Marion County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 3, 2008, 9:18 PM CST for Lamar County, Marion County, Mississippi. It was in force for 27 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2008, 9:18 PM CST (03:18 UTC)
Expired
Mar 3, 2008, 9:45 PM CST
In force
27 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Lamar County, MS, Marion County, MS

What was reported inside it

TimeReportWhereRemark
Mar 3, 9:24 PM CSTTSTM WND DMG4 Se Kokomo, MSA FEW TREES WERE BLOWN DOWN ALONG SHILO FIRE TOWER RD.
Mar 3, 9:25 PM CSTTORNADO 18 Sw Columbia, MSA TORNADO TOUCHED DOWN 8 MILES SOUTHWEST OF COLUMBIA. PATH LENGTH WAS ONE QUARTER MILE WITH A PATH WIDTH OF 50 YARDS. MAXIMUM WIND SPEED 100 MPH.
Mar 3, 9:25 PM CSTTORNADO8 Sw Columbia, MSA TORNADO TOUCHED DOWN 8 MILES SOUTHWEST OF COLUMBIA. PATH LENGTH WAS ONE QUARTER MILE WITH A PATH WIDTH OF 50 YARDS. MAXIMUM WIND SPEED WAS 100 MPH.
Mar 3, 9:31 PM CSTTSTM WND DMG3 Sse Columbia, MSA FEW TREES WERE BLOWN DOWN ON RANKIN RD.
Mar 3, 9:34 PM CSTHAIL 0.753 S Columbia, MSDIME SIZE HAIL ON THE SOUTH SIDE OF COLUMBIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 2:25 PM CSTTornado WatchSPC11 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 3.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2008-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2008-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 488 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1687 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
488 m²/s²
0-3 km storm-relative helicity
583 m²/s²
Significant tornado parameter
4.4
Supercell composite
22.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 040318
TORJAN
MSC073-091-040345-
/O.NEW.KJAN.TO.W.0088.080304T0318Z-080304T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
918 PM CST MON MAR 3 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...SANDY HOOK...COLUMBIA...
  LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 945 PM CST

* AT 918 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES
  SOUTHWEST OF PICKWICK...OR 8 MILES SOUTH OF KOKOMO...MOVING
  NORTHEAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  PICKWICK AND 7 MILES NORTHWEST OF SANDY HOOK BY 925 PM CST...
  7 MILES SOUTHEAST OF COLUMBIA BY 930 PM CST...
  PINEBUR BY 935 PM CST...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3107 8985 3107 8991 3113 8996 3113 8999
      3115 9001 3118 9001 3143 8957 3110 8938
      3101 8984
TIME...MOT...LOC 0318Z 246DEG 46KT 3109 8995

$$

BYB
1 follow-up statement
000 
WWUS54 KJAN 040338
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
938 PM CST MON MAR 3 2008

MSC073-091-040345-
/O.CON.KJAN.TO.W.0088.000000T0000Z-080304T0345Z/
LAMAR MS-MARION MS-
938 PM CST MON MAR 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR EASTERN
MARION AND LAMAR COUNTIES...

AT 938 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR COLUMBIA...MOVING NORTHEAST AT 55 MPH.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR EASTERN MISSISSIPPI.

LAT...LON 3126 8986 3143 8957 3116 8942 3110 8938
      3103 8979
TIME...MOT...LOC 0338Z 235DEG 49KT 3127 8969

$$

BYB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 3, 7:50 PM CST, 1 hour 28 minutes earlier.

Area forecast discussion, Mar 3, 7:50 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CST MON MAR 3 2008

.DISCUSSION...TORNADO WATCHES HAVE BEEN CLEARED FOR AREAS WEST OF A
GREENWOOD TO VICKSBURG TO BUDE LINE. THE SQUALL LINE MOVING ACROSS
WRN MS IS GENERALLY SERVING AS THE BACK EDGE OF THE SEVERE WEATHER
POTENTIAL FOR THE AREA. THE SEVERE WEATHER RICK CONTINUES FOR AREAS
EAST OF THE SQUALL LINE. FRONTAL MOVEMENT IS A BIT FASTER THAT
EARLIER EXPECTED AND THE END OF SEVERE WEATHER NOW LOOKS TO BE
AROUND 2 AM FOR ERN ZONES. SURFACE WIND SPEEDS HAVE GENERALLY
DROPPED AT OR BELOW 20 MPH. THE WIND ADVY HAS BEEN ALLOWED TO
EXPIRE. THE LAKE WIND ADVY WILL CONTINUE OVERNIGHT.

&&

.PREVIOUS DISCUSSION...GOOD MIXING OF WAA 850 MB TEMPS AROUND 13-15C
SHOULD ALLOW MAXIMUMS BY AFTERNOON TO RANGE FROM 74 TO 79...WITH
EVEN A FEW 80 DEGREE REPORTS NOT OUT OF THE QUESTION. 850MB
DEWPOINTS WILL BE INCREASING TO THE 12-13C RANGE DURING THE LATE
AFTERNOON/EVENING AND HELP SET THE STAGE FOR POWERFUL STORMS AS THE
STORM SYSTEM MOVES ACROSS LA/AR. SEVERE WEATHER CONCERN IS GROWING
AS THE SHORT TERM LOCAL WRF AND 4.5KM SPC WRF MODELS EXPLODING
PREFRONTAL SUPERCELLS OVER SWRN MS AT 21Z-00Z AND THEN MOVING THEM
NEWD AHEAD OF THE SQUALL LINE WHICH SHOULD BE APPROACHING A MLU-ESF
LINE AT THAT TIME. THE LATEST RUC HAS THE SURFACE LOW(1001MB) NEAR
TX BY 18-20Z BEGINNING TO DEEPEN AS IT MOVES TOWARD SERN AR WHILE
NAM12 TRACK A LITTLE WEAKER AND FARTHER S. LOCAL WRF HAS 998MB
BETWEEN GLH-MEM BY 00Z AND SEEMS REASONABLE.

THESE FACTORS ALONG WITH PROGGED MLCAPES OF 1200-1500J/KG...SBCAPES
OF 2500-3000J/KG...INCREASING 0-3KM HELICITIES 450-600M*M/S*S AND
0-1KM HELICITIES OF 350-500M*M/S*S ACROSS CENTRAL AND SRN MS FROM
23-04Z CONVINCE ME TO INCLUDE TORNADO WORDING IN ZONES FROM THE LOWER
DELTA...CENTRAL/SWRN MS AND INTO SERN MS LATER TONIGHT. OTHERWISE...
WILL MAINTAIN ENHANCED SEVERE WORDING WITH DAMAGING WINDS FOR ENTIRE
FA AS THIS SIGNIFICANT EVENT UNFOLDS. EXPECT SQUALL LINE TO BE
ACCELERATING EWD FROM 03Z OVER WRN MS THROUGH ABOUT 09Z IN ERN MS
TONIGHT WITH MID LEVEL JET CORE OF 75KTS AT 700MB AND 110KTS AT
500MB SLICING RIGHT THROUGH NW HALF OF CWFA ON LATEST 06Z GFS. THE
STRONG TOR PARAMETER ALSO TARGETS THE SRN HALF OF CWFA WITH 6-9
VALUES. /40/

THE FRONT SHOULD BE OUT OF THE CWFA BY SUNRISE ON TUESDAY.  THERE
WILL STILL BE ENOUGH MOISTURE WRAPPING AROUND THE SURFACE LOW TO SEE
LINGERING LIGHT SHOWERS OVER NORTHERN PORTIONS OF THE CWFA.  WITH
COLDER AIR MOVING INTO THE REGION FROM THE NORTHWEST...THERE IS A
SMALL POSSIBILITY TO SEE SOME SNOW MIXED WITH THE RAIN OVER A VERY
SMALL PORTION OF NORTHWEST MISSISSIPPI.  HAVE DECIDED TO GO AHEAD
AND LEAVE THIS MENTION FOR THIS SMALL AREA IN THE FORECAST.
OTHERWISE...THE SHOWERS SHOULD END OVER THE AREA BY THE EARLY
AFTERNOON HOURS. ACCORDING TO AREA FORECAST SOUNDINGS IT LOOKS THAT
STRATUS SHOULD REMAIN OVER THE ENTIRE CWFA THROUGH LATE TUESDAY
AFTERNOON/EARLY EVENING. SURFACE HIGH PRESSURE IS EXPECTED TO SETTLE
IN BEHIND THE FRONT FOR TUESDAY AFTERNOON INTO MUCH OF WEDNESDAY
BEFORE SHIFTING TO THE EAST OF THE AREA. THROUGH THE REMAINDER OF
THE EXTENDED...THE FORECAST GENERALLY REMAINS UNCHANGED. MODELS ARE
COMING IN WITH DECENT AGREEMENT FOR A WEAK FRONT MOVING THROUGH THE
AREA ON THURSDAY.  THIS PORTION OF THE PREVIOUS DISCUSSION IS
ATTACHED. /14/

PREV LONG TERM DISCUSSION...ON THURSDAY AN UPPER LEVEL TROUGH WILL
SWING ACROSS THE NATIONS MID SECTION...CAUSING A WEAK SURFACE LOW
AND TRAILING COLD FRONT TO DEVELOP OVER THE LOWER MISSISSIPPI RIVER
VALLEY. THIS TROUGH WILL FORCE THE COLD FRONT THROUGH THE AREA
CAUSING RAIN CHANCES TO INCREASE THROUGH THE AFTERNOON AND INTO THE
EVENING THURSDAY. HIGH PRESSURE WILL QUICKLY BUILD BACK INTO THE
AREA ON FRIDAY.

AFTER FRIDAY...OTHER THAN AN OCCASIONAL UPPER LEVEL DISTURBANCE
MOVING THROUGH THE FORECAST AREA...PARTICULARLY SATURDAY AND AGAIN
ON MONDAY...LOOK FOR LOW RAIN CHANCES THROUGH THE EXTENDED PORTION
OF THE FORECAST.  TEMPERATURES ARE EXPECTED TO BE NEAR CLIMATOLOGY
FOR THIS TIME OF YEAR AS HIGH PRESSURE AT THE SURFACE SITS FIRMLY IN
PLACE OVER THE REGION THROUGH MONDAY UNDER MAINLY NORTHWEST FLOW
ALOFT. /19/

&&

.AVIATION...MVFR TO IFR FLIGHT CATEGORIES WILL PREVAIL THROUGH MUCH
OF THE FORECAST PERIOD. IT SHOULD END FROM WEST TO EAST LATE THIS
EVENING INTO THE EARLY OVERNIGHT HOURS...LEAVING WESTERN SITES BY
AROUND 02Z AND EASTERN SITES BY AROUND 08Z. CONDITIONS WILL BEGIN TO
IMPROVE...BUT CEILINGS SHOULD STILL REMAIN IN THE MVFR FLIGHT
CATEGORIES AS STRATUS WILL HANG ON BEHIND THIS FRONT UP UNTIL THE
MID AFTERNOON HOURS ON TUESDAY.

IN ADDITION TO THUNDERSTORMS AND CEILINGS...WINDS WILL BE AN ISSUE
TO KEEP IN MIND AS WELL WITH GUSTY CONDITIONS EXPECTED THROUGH
TUESDAY MORNING.  WINDS WILL BE SUSTAINED AROUND 20-25 KTS FOR MOST
OF THE AREA.  AS THIS FRONT PASSES LATE THIS EVENING...WINDS WILL
BEGIN TO DIE DOWN A BIT.  BUT THEY SHOULD STILL BE A LITTLE GUSTY
WITH 10-15KTS SUSTAINED WITH GUSTS OF AROUND 20-25 KTS. THESE WINDS
SHOULD REALLY BEGIN TO DIE DOWN BY TUESDAY AFTERNOON. /14/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...

MS...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR
MSZ018-019-025>066-072>074.

LA...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR
LAZ007>009-015-016-023>026.

AR...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR ARZ074-075.

&&

EC/40/19/14
03
Hazardous weather outlook, Mar 3, 9:10 PM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
910 PM CST MON MAR 3 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
042015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
230 PM CST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE WEATHER WITH WIDESPREAD DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE EAST OF INTERSTATE 55 TONIGHT...WITH SEVERE WEATHER EXITING
THE REGION TO THE EAST AROUND MIDNIGHT. TORNADOES WILL ALSO BE
POSSIBLE.

A LARGE AND POWERFUL STORM SYSTEM APPROACHING THE SYSTEM WILL
CONTINUE TO IGNITE SEVERE THUNDERSTORM ACTIVITY AS IT MOVES INTO THE
LOWER MISSISSIPPI VALLEY REGION. AHEAD OF THE STRONG COLD FRONT...
THIS MOISTURE WILL COMBINE WITH VERY STRONG WIND SHEAR TO PRODUCE A
MAJOR SEVERE WEATHER EPISODE AND THE POTENTIAL FOR TORNADOES.

IN ADDITION TO THE SEVERE WEATHER RISK...SOUTHERLY WINDS AHEAD OF
THE COLD FRONT WILL OCCASIONALLY GUST UP TO 35 TO 40 MPH OVER MUCH
OF THE AREA THIS EVENING. WINDS SHOULD SUBSIDE SOME LATER TONIGHT...
BUT WIND GUSTS TO 20 TO 25 MPH WILL STILL BE COMMON...ESPECIALLY
OVER EASTERN MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS UNDERWAY THIS AFTERNOON AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER
OUTLOOK.

In the hours before

Local storm report, Mar 3, 3:38 PM CST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 N CROSSETT            33.16N 91.97W
03/03/2008  E0.25 INCH       ASHLEY             AR   EMERGENCY MNGR

&&

HAMRICK
Local storm report, Mar 3, 6:38 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TORNADO          4 ESE CARY              32.78N 90.86W
03/03/2008                   SHARKEY            MS   TRAINED SPOTTER

            BRIEF TORNADO TOUCH DOWN JUST ESE OF CARY.

&&

CME
Local storm report, Mar 3, 8:56 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      NW MORTON               32.36N 89.66W
03/03/2008                   SCOTT              MS   EMERGENCY MNGR

            WATER OVER A FEW ROADS NEAR THE BRANCH COMMUNITY, HWY 481
            AND PICKEL RD.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 6:12 PM CSTTornado WarningJANJefferson Davis, Lawrence, Marion48 min
Mar 3, 6:57 PM CSTTornado WarningJANCovington, Jefferson Davis, Simpson, Smith33 min
Mar 3, 7:07 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln23 min
Mar 3, 7:27 PM CSTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln63 min
Mar 3, 7:52 PM CSTFlash Flood WarningJANCopiah, Lincoln3 hr
Mar 3, 8:28 PM CSTTornado WarningJANCopiah, Jefferson Davis, Lawrence, Simpson47 min
Mar 3, 8:38 PM CSTTornado WarningJANMadison, Rankin, Scott23 min
Mar 3, 8:56 PM CSTFlash Flood WarningJANRankin, Scott, Smith3 hr
Mar 3, 9:02 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson, Smith28 min
Mar 3, 9:08 PM CSTSevere Thunderstorm WarningJANLeake, Rankin, Scott, Smith52 min
Mar 3, 9:11 PM CSTTornado WarningJANSimpson, Smith34 min
Mar 3, 9:12 PM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Lamar, Marion48 min
Mar 3, 9:25 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jefferson Davis, Jones, Smith50 min
Mar 3, 9:30 PM CSTTornado WarningJANJasper, Newton, Scott, Smith45 min
Mar 3, 9:45 PM CSTTornado WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion30 min
Mar 3, 10:06 PM CSTSevere Thunderstorm WarningJANJasper, Kemper, Lauderdale, Neshoba, Newton54 min
Mar 3, 10:14 PM CSTTornado WarningJANCovington, Forrest, Jones31 min
Mar 3, 10:21 PM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar54 min
Mar 3, 10:27 PM CSTTornado WarningJANKemper, Lauderdale48 min
Mar 3, 10:46 PM CSTTornado WarningJANClarke, Jasper, Jones29 min
Mar 3, 10:53 PM CSTTornado WarningJANJasper, Lauderdale, Newton52 min
Mar 3, 10:56 PM CSTTornado WarningJANClarke, Jasper49 min
Mar 3, 11:10 PM CSTTornado WarningJANClarke35 min
Mar 3, 11:14 PM CSTSevere Thunderstorm WarningJANKemper31 min
Mar 3, 11:21 PM CSTSevere Thunderstorm WarningJANClarke32 min
Mar 3, 11:25 PM CSTTornado WarningJANKemper25 min
Mar 3, 11:31 PM CSTSevere Thunderstorm WarningJANForrest29 min
Mar 4, 9:59 AM CSTRiver Flood WarningJANNeshoba23 hr
Mar 4, 10:39 AM CSTRiver Flood WarningJANAttala, Holmes3 days

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.